Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hockey guy

Veteran Member
  • Content Count

    51
  • Joined

  • Last visited

Everything posted by hockey guy

  1. I agree and disagree with your post. It all depends on the severity of the side effects you experience. I took Amnesteem from October '05 to March '06 - 80mg/day the entire time. During the treatment, I experienced back pain/dry lips/nose bleeds. The only side effect I still have on occasion are dry lips. I play collegiate ice hockey and played during my treatment, and saw no difference in my performance or how I felt physically. Different people have different tolerance levels when it come
  2. HA, that's funny. When I was on accutane I literally showered 2 to 3 times a day just because I knew I had to wash my face. Now I shower like once every 2 days because my face is clear/doesnt get dry. Kinda gross but yeah...
  3. Not so much redness, but my lips are still chapped like crazy. How long till this wears off? (Stopped taking amnesteem on March 18th)
  4. My forehead was really the only NON acne-prone area pre-accutane. I'm about 2 months post-tane and havent broken out yet. You will not be disappointed.
  5. Good News. Just came back from the derm today, and not only is she upping my dose from 60mg/day to 80mg, but she's also letting me stay on for an extra month. I'm not sure if this is a great idea healthwise, but I don't care at this point.
  6. OK, so I'm in my 5th and final month of Accutane (Amnesteem actually), and I'm STILL breaking out. My forehead and nose are completely clear, and in my opinion are immune to breaking out, but I'm still getting deep zits (not cysts) around my jawline and along my sideburns close to my ears. As you can see I'm not very optimistic about the final results. Does the Accutane still "do its thing" whenever you stop taking it? Should I be using a BP facewash? My lips have taken a beating, but my face h
  7. HA, funny you mention this. I just had 2 gigantic ingrown toenails on each big toe. I've NEVER had them before, so I'm assuming it's Accutane related? I don't really pick my toenails or keep them too short either. They hurt like a bitch when you finally rip the ingrown part out.
  8. I'm in month 4 and STILL having breakouts, so I'm pessimistic about the treatment length as well. I've been on 60mg a day throughout, and I would have figured that by now I'd stop breaking out. Maybe this is normal? I don't know, but I'm not having a positive outlook on Accutane....
  9. i agtree I disagree. Some people never get that dry while on Accutane. I'm one of them; I'm in month 4 and my face hasn't gotten dry hardly at all.
  10. I wear contacts as well and my eyes have been fine throughout (almost through month 3) My biggest side effect complaint is constant bloody noses because the skin inside my nose is basically raw and way sensitive...Pretty annoying
  11. if youre on accutane, all of your blackheads will disappear by like the 5th or 6th week at least mine did.
  12. Ok so I've been on Amnesteem for about 50 days or so now and wanted to post how it's been so far. I apologize for not having any pictures to get a good idea how my progress has been. I will get some soon. To summarize, I've had persistant moderate acne for about 2 years (since early 2004), and after wasting a year of my life revisiting the derm and trying useless creams/antibiotics, I finally demanded Accutane. I'll start off with the bad, all of which are tolerable and seem to be overexagger
  13. I kinda disagree. I only use mosturizer on arms and hands. My face hasn't gotten dry at all since I've started Accutane 5 weeks ago. I noticed that applying mosturizer to face made it oily, and I'm pretty sure that's what makes me break out.
  14. I'm about 5 weeks in as well and my face is hardly dry at all. I don't even really need to use mosturizer. I have noticed however that my hands and arms get really dry.
  15. Only 20mg a week? That seems weird considering most people take 3X/4X that per DAY
  16. Your skin is gonna get really pale, especially if youre fair skinned to begin with. This will cause red marks to be more visible. I reccommend using St. Ives scrub ONLY on your nose, because it is really irritating to skin. Exfoliating all that crap off helped me a lot, and I barely have any blackheads now. Accutane really does get rid of them. I've had good success so far during my treatment, my only concern is that the first month, the oil on my face completely disappeared (which is great
  17. Are the side effects of Accutane really that intolerable? I'm about a month in, and the only side effects worth mentioning are dry lips (big deal) and SLIGHT back pain. None of which are worth stopping Accutane.
  18. Sounds like my situation dude. I have mild-moderate acne (I'd say more mild though) but it really gets me depressed. I tried every OTC and prescription creme, so I asked derm for Accutane. She gladly gave it to me knowing everything I've tried and how it gets me down. I disagree with people who say the severity of acne should determine who does and doesnt get prescribed Accutane. I have friends who have SEVERE acne, yet don't seem to be phased by it. Then there's people like me who get pissed
  19. I'm on day 10 and so far only 3 new zits. But all three are 'deep'. I dunno if they're cystic, but they hurt and take forever to heal. I am noticing a bit of oil reduction and fewer blackheads. It's only been a little over a week, so maybe I'm just seeing things cuz I'm trying to stay positive. I was skeptical abandoning all my topicals when starting accutane (amnesteem to be specific), which may contribute to this "initial breakout."
  20. I hope not because I drink a shit load of juice.
  21. my derm prescribed benzaclin which is nothing but benzyl preroxide. Well it's expensive but there must be something in it that works because i could use it all day and i'll stay clear. But if i use the cheap bp stuff, it doesn't clear my face. Try to trust your doctor. And if you are still not clear, it could be something internal like eating habbits or not getting enough sleep. Try different things that work for you. That's what I've had to do. ←
×